English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Modelling and Control of a Shell Structure Based on a Finite Dimensional Variational Formulation

MPS-Authors
/persons/resource/persons180513

Zuyev,  Alexander
Institute of Applied Mathematics and Mechanics, Institute of Mathematics, National Academy of Sciences of Ukraine, Kiev, Ukraine;
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Zuyev, A., & Sawodny, O. (2015). Modelling and Control of a Shell Structure Based on a Finite Dimensional Variational Formulation. Mathematical and Computer Modelling of Dynamical Systems: Methods, Tools and Applications in Engineering and Related Sciences, 21(6), 591-612. doi:10.1080/13873954.2015.1065278.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-1407-E
Abstract
There is no abstract available